FFTA99-Salagean.pdf (223.34 kB)
Download file

Factoring polynomials over Z4 and over certain Galois rings

Download (223.34 kB)
journal contribution
posted on 21.08.2006, 15:50 by Ana SalageanAna Salagean
It is known that univariate polynomials over finite local rings factor uniquely into primary pairwise coprime factors. Primary polynomials are not necessarily irreducible. Here we describe a factorisation into irreducible factors for primary polynomials over Z4 and more generally over Galois rings of characteristic p2. An algorithm is also given. As an application, we factor xn-1 and xn+1 over such rings.

History

School

  • Science

Department

  • Computer Science

Pages

206200 bytes

Citation

SALAGEAN, A.M., 2005. Factoring polynomials over Z4 and over certain Galois rings. Finite fields and their applications, 11 (1), pp. 56-70

Publisher

© Elsevier

Publication date

2005

Notes

This article was published in the journal, Finite fields and their applications [© Elsevier] and is also available at: http://www.sciencedirect.com/science/journal/10715797

ISSN

1071-5797

Language

en